Items where Author is "Máthé, András"
Group by: Item Type | No Grouping Number of items: 6. ArticleHéra, Kornélia and Keleti, Tamás and Máthé, András (2023) A Fubini-type theorem for Hausdorff dimension. JOURNAL D ANALYSE MATHEMATIQUE. ISSN 0021-7670 Barkai, László József and Sipter, Emese and Csuka, Dorottya and Baló, Tímea and Nébenführer, Zsuzsa and Máthé, András and Karádi, István and Pánczél, Pál and Prohászka, Zoltán and Hosszúfalusi, Nóra (2019) 2-es típusú diabetesesek és nem cukorbetegek területen szerzett, belgyógyászati osztályos felvételt igénylő bakteriális infekcióinak klinikai összehasonlítása = Community-acquired bacterial infections among type 2 diabetic and non-diabetic patients hospitalized on a general medical ward: a clinical comparison. Orvosi Hetilap, 160 (41). pp. 1623-1632. ISSN 0030-6002 Angel, Omer and Balka, Richárd and Máthé, András and Peres, Yuval (2018) Restrictions of Hölder continuous functions. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (6). pp. 4223-4247. ISSN 0002-9947 Máthé, András (2017) Sets of large dimension not containing polynomial configurations. ADVANCES IN MATHEMATICS, 316. pp. 691-709. ISSN 0001-8708 Balka, Richárd and Máthé, András (2013) Generalized Hausdorff measure for generic compact sets. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 38. pp. 797-804. ISSN 1239-629X MonographLaczkovich, Miklós and Császár, Ákos and Elekes, Márton and Keleti, Tamás and Máthé, András and Mátrai, Tamás (2010) Valós függvénytan és általános topológia = Theory of Real Functions and General Topology. Project Report. OTKA. |